# SDR YENA2021102000699

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 249
- Aircraft time: 33,846 hours, 22,060 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Doubler
- Condition: Corroded
- Location: Waste Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION: INNER DOUBLER OF WASTE BOX @ FR88-89 STR28R ; REF TOMX 00426: REPAIRED INNER DOUBLER OF WASTE BOX @ FUSELAGE INTERNAL STRUCTURE BETWEEN FR88-89 STR28R IAW SRM 53-23-60/REPAIR 51P.
